roccoriel2 (roccoriel2) wrote in iud_divas,
roccoriel2
roccoriel2
iud_divas

paragard, is this normal?

Hello! I am 33, nulliparous, and just got my paragard 9 days ago. It was about a week before my period, which is usually very regular. My period came about 5 days early/2 days after I got the Paragard.

I have a couple of questions:
1. Even though i mostly stopped bleeding (I am still spotting and crampy, but I assume that is normal as it is only a little more than a week old) before my period should have arrived, I had period symptoms when I should...I usually get a headache on day one, get some zits, and my breast get less sore. These all happened when my period should have started, but it was already done. Is it possible that my hormones are still on schedule, but my Paragard made the bleeding part happen early?

2. My husband and I had sex 8 days after I got the Paragard. It was great. However, about 4 hours later, I woke up out of a dead sleep to bad cramps and had to get up and get advil and a hot pad. I also noticed some bright red bleeding, which is not normal for me as I have never bled after sex. Is this sex related, Paragard settling in?? Is it normal?

My strings are still the same length that they were at installation, so I don't think it's making a break for it (though I will talk to my doctor tomorrow when they get in).

Thanks!!
Tags: bleeding, copper iuds (all), cramping, no kids (nulliparous), paragard, sex problems
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 1 comment